# SDR F3LA2024041500049

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N336FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08357
- Aircraft time: 18,413 hours, 8,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313537520000
- Condition: Corroded
- Location: Frms 12-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LTPR NR 5001313336-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFTER DVI CABIN FLOOOR STRUCTURE BTW FR12 & FR21 BEAM Y503.2 FOUND WITH HEAVY CORROSION & REPLACEMENT IS REQUIRED AS PER A320N SRM 51-72-11 REV. 39.  CORRECTIVE ACTION: REPLACED FLOOR BEAM (TRACK) BETWEEN FR12 & FR16 ALONG Y503.2 AS PER A320N SRM 51-72-11 REV. 39. MX ACTION IS ACCEPTABLE.
